# SDR DHL2003804555

- Difficulty date: February 9, 2003
- Submitted: March 29, 2003
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 77,866 hours, 28,485 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Part number: 5769589504
- Condition: Corroded
- Location: Rt Wing Le
- Part time: 77,866 hours, 28,485 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING CTR L/E UPPER PART CORRODED, STA. XW 257.000-XFS329.000   PERFORMED MAJOR REPAIR IAW EO DHL 030106 , ED-3212. REMOVED FASTNERS IAW 51-1-21 PG1 REMOVED CORROSION ON RT WING CTR L/E UPPERPART SRM51-18 PAGE 17-18. FOUND OUT OF LIMITS IAW SRM57-2-0 PAGE PG. 16 FABRICATED A REPAIR DOUBLER (7075T6AL.071) AND FILLER (7075T6AL.063) IAW EO DHL030106, ED-3212. CLEANED, TREATED, AND PRIMED INNER SURFACE IAW SRM51-1-8B , APPLIED PRC SEALANT ON FAYING SURFACES IAW SRM51-1-15 PG1 , INSTALLED FILLER + DOUBLER AT RT. WING CTR. L/E UPPERPART (STA. XW257.000 - XFS329.000) USING NEW FASTNER IAW EO DHL030106 , ED-3212 &  SRM51-1-21 PG.1
